Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Bilateral birth and death processes


Author: William E. Pruitt
Journal: Trans. Amer. Math. Soc. 107 (1963), 508-525
MSC: Primary 60.67
DOI: https://doi.org/10.1090/S0002-9947-1963-0150858-0
MathSciNet review: 0150858
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Feller, The parabolic differential equations and the associated semi-groups of transformations, Ann. of Math. (2) 55 (1952), 468-519. MR 0047886 (13:948a)
  • [2] -, On boundaries and lateral conditions for the Kolmogorov differential equations Ann. of Math. (2) 65 (1957), 527-570. MR 0090928 (19:892b)
  • [3] -, The birth and death processes as diffusion processes, J. Math. Pures Appl. 38 (1959), 301-345. MR 0112192 (22:3047)
  • [4] -, An introduction to probability theory and its applications, Wiley, New York, 1950.
  • [5] S. Karlin and J. McGregor, The differential equations of birth-and-death processes and the Stieltjes moment problem, Trans. Amer. Math. Soc. 85 (1957), 489-546. MR 0091566 (19:989d)
  • [6] -, The classification of birth and death processes, Trans. Amer. Math. Soc. 86 (1957), 366-400. MR 0094854 (20:1363)
  • [7] -, Occupation time laws for birth and death processes, Proc. 4th Berkeley Sympos. Math. Statist. and Prob., Vol. II, pp. 249-272, Univ. California Press, Berkeley, Calif., 1961. MR 0137180 (25:636)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.67

Retrieve articles in all journals with MSC: 60.67


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0150858-0
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society